Application of laconic forms of the equations of motion in the dynamics of nonholonomic mobile robots
2011, Vol. 7, No. 4, pp. 771-783
Author(s): Zobova A. A.
The paper considers a new laconic method for deriving the dynamical equations of nonholonomic systems proposed by Ya.V. Tatarinov in 2003 for description of the dynamics of wheel systems of three different types (piano wheel, carriages with roller-bearing wheels, with differential drive).
PDF, 378.66 Kb
This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License